City Research Online

Tate duality and transfer in Hochschild cohomology

Linckelmann, M. (2013). Tate duality and transfer in Hochschild cohomology. Journal of Pure and Applied Algebra, 217(12), pp. 2387-2399. doi: 10.1016/j.jpaa.2013.04.004


We show that dualising transfer maps in Hochschild cohomology of symmetric algebras commutes with Tate duality. This extends a well-known result in group cohomology.

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Science & Technology > Mathematics
Related URLs:
SWORD Depositor:
[thumbnail of 1211.5999v1.pdf]
Download (230kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login